# SDR ASAA2017083121800

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 6,416 hours, 2,095 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 4786KH
- Condition: Failed
- Location: Weather Radar
- Part time: 6,426 hours, 2,098 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR IN AUTO MODE REPORTS WX THAT DOES NOT EXIST. GROUNDED - YES. REMOVED, REPLACED, AND TESTED WXR R/T IAW AMM 34-43-41-400-801. TESTS PASS. THIS CLEARS MEL 34-15D.
